# SDR SWAA2022040178430

- Difficulty date: February 28, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOVE THE LEFT HAND MAIN GEAR AFT TRUNNION; THE SUPPORT BRACKET FOR THE WIRE HARNESS GUIDE THROUGH ASSEMBLY IS BROKEN. PICTURES ATTACHED / [01] R&R SUPPORT BRACKET IAW SRM 51-40-02;[02] C/W BRACKET REMOVAL AND INSTALLATION.;[03] R&R SUPPORT BRACKET IAW SRM 51-40-02
